# SDR USAA050342

- Difficulty date: March 7, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Worn
- Location: Nr4 Slat
- Part time: 50,516 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - NR 4 SLAT, 2 INCH X 2 INCH, WEAR.  NR 4 SLAT T/E WEDGE LOWER SKIN IB.  ACCOMPLISHED COMPOSITE REPAIR IAW EA.  (K)
